# SDR DL72S954495

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 6554583156
- Condition: Disbonded
- Location: Fs 1158-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN REPAIR AT AFT LAVATORY SERVICE PANEL CUTOUT, FS 1158 TO FS 1183, BETWEEN S-20L AND S-24L.  DURING ACCOMPLISHMENT OF EO 4-69078-3AD, THE INTERNAL BONDED DOUBLER WAS FOUND DISBONDED IN SEVERAL LOCATIONS AROUND THE AFT LAVATORY SERVICE PANEL.  AFFECTED UNITS S-14L AND S-20L SKIN ASSY: 65-54583-156, S-20L/S-26L SKIN ASSY: 65-54583-142; -125 SKIN; -126 DOUBLER; 65-25607-2 TRIPLER.  FAA/DER APPROVAL FORM 8110-3, DTD 11-16-95.
